# SDR SWIA2020071451309

- Difficulty date: June 11, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 43,839 hours, 39,165 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER CENTER HINGE BRACKET ON VERTICAL STABILIZER IS CHAFED ON TOP SURFACE JUST FORWARD OF THE SPHERICAL BEARING.  (C-CHECK) RO 7/10/2020 BLENDED CHAFE ON RUDDER LOWER CENTER HINGE BRACKET TOP SURFACE TO A SMOOTH CONTOUR (20:1 TRANSITION). REF SRM.  BLEND MEASURES .009" DEEP X .700" LONG X .240" WIDE.  THERE ARE NO ALLOWABLE DAMAGE LIMITS GIVEN FOR FITTINGS, FOUND TO BE OUT OF LIMITS.  REPAIRED RUDDER LOWER CENTER HINGE REF REO.
